# SDR ASOA200900144

- Difficulty date: January 29, 2009
- Submitted: January 30, 2009
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 15,128 hours, 10,100 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMER LTS ON MSG IN AUTO POSITION.  FLT 5170 CX.
